On Smoothness of the Green Function for the Complement of a Rarefied Cantor-Type Set

Date
2011
Authors
Altun, M.
Goncharov, A.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Constructive Approximation
Print ISSN
0176-4276
Electronic ISSN
1432-0940
Publisher
Springer Verlag
Volume
33
Issue
2
Pages
265 - 271
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

Smoothness of the Green functions for the complement of rarefied Cantor-type sets is described in terms of the function Φ(δ)=(1/log 1/δ) that gives the logarithmic measure of sets. Markov's constants of the corresponding sets are evaluated. © 2010 Springer Science+Business Media, LLC.

Course
Other identifiers
Book Title
Keywords
Cantor-type sets, Green's function, Markov's inequality
Citation
Published Version (Please cite this version)